# SDR TWRA9515

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 2564 · Life Raft
- Part: Lower Tube
- Condition: Failed
- Location: Life Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DITCHING DRILL EXERCISE, AT THE LONG BEACH RECREATION CENTER, THE 25 MAN LIFE RAFT (P/N 14D23041) USED DURING THE DRILL, FAILED TO DEPLOY PROPERLY.  THE LOWER BUOYANCY TUBE FAILED TO INFLATE FULLY.  THIS TYPE LIFE RAFT IS NOT INSTALLED ON ANY TOWER AIRCRAFT.  (W)
